About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 179401, 5 pages
http://dx.doi.org/10.1155/2013/179401
Research Article

Dynamics of a System of Rational Higher-Order Difference Equation

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathumthani 12121, Thailand

Received 5 February 2013; Accepted 22 April 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We focus on a system of a rational -order difference equation , , , where . We investigate the dynamical behavior of positive solution for the system.